Vol. 52, No. 2, 1974

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 307: 1  2
Vol. 306: 1  2
Vol. 305: 1  2
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Contacts
 
Submission Guidelines
Submission Form
Policies for Authors
 
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Special Issues
Author Index
To Appear
 
Other MSP Journals
Fundamental groups of compact complete locally affine complex surfaces. II

John Herman Scheuneman

Vol. 52 (1974), No. 2, 553–566
Abstract

The present article is a continuation of a recent paper by J. P. Fillmore and the author on properly-acting groups Γ of complex affine motions of C2 such that ΓC2 is compact. In that paper, it was proved that such a group has a normal subgroup Γ0 of finite index which is either free abelian of rank four or has generators A,B,C,D, with relations

ABA  −1B−1 = Ck(k ≧ 1)

and C and D central.

Here we build on this description up to finite index to determine the groups Γ themselves.

Mathematical Subject Classification 2000
Primary: 32M10
Secondary: 20E40
Milestones
Received: 12 August 1973
Published: 1 June 1974
Authors
John Herman Scheuneman